# SDR USAA20090814SB135

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE 11C EMERGENCY EXIT LIGHT WIRE WAS LOOSE.  MAINTENANCE REPLACED THE ROW 11C SEAT MOUNTED LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD.
